# SDR AALA202304175008

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 19,982 hours, 8,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION FOUND ON FORWARD SHIELD LOCATED BETWEEN STA 767 AND STA 793 AND STR 25R. REMOVED AND REPLACED RIGHT FORWARD SHIELD PER AARD.
